Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 264, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Oct 2, 2014, 9:15 AM CDT for 4 counties in Kansas. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 2, 2014, 9:15 AM CDT (14:15 UTC)
- Expired
- Oct 2, 2014, 9:31 AM CDT
- In force
- 16 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Chautauqua County, KS, Elk County, KS, Montgomery County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 134 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 2, 8:00 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 2.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1377 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 736 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
839
WUUS53 KICT 021415
SVRICT
KSC019-049-125-205-021445-
/O.NEW.KICT.SV.W.0264.141002T1415Z-141002T1445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
915 AM CDT THU OCT 2 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS...
SOUTHEASTERN ELK COUNTY IN SOUTHEAST KANSAS...
NORTHERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
SOUTHWESTERN WILSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 945 AM CDT
* AT 912 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELK CITY...
AND MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
INDEPENDENCE...NEODESHA...ALTOONA...BUXTON...BOLTON AND SYCAMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS WARNING REPLACES PREVIOUS WARNING FOR THIS STORM.
&&
LAT...LON 3748 9591 3753 9565 3725 9558 3710 9597
3720 9613 3743 9614
TIME...MOT...LOC 1415Z 253DEG 38KT 3735 9592
HAIL...1.00IN
WIND...<50MPH
$$
PEARCE2 follow-up statements
932
WWUS53 KICT 021426
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
926 AM CDT THU OCT 2 2014
KSC019-049-021436-
/O.CAN.KICT.SV.W.0264.000000T0000Z-141002T1445Z/
CHAUTAUQUA KS-ELK KS-
926 AM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELK AND
NORTHEASTERN CHAUTAUQUA COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3724 9597 3747 9596 3753 9565 3725 9558
3714 9586
TIME...MOT...LOC 1426Z 229DEG 38KT 3740 9585
$$
KSC125-205-021445-
/O.CON.KICT.SV.W.0264.000000T0000Z-141002T1445Z/
MONTGOMERY KS-WILSON KS-
926 AM CDT THU OCT 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WILSON AND NORTHERN MONTGOMERY COUNTIES UNTIL 945 AM CDT...
AT 923 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
ELK CITY...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
NEODESHA...ALTOONA AND SYCAMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3724 9597 3747 9596 3753 9565 3725 9558
3714 9586
TIME...MOT...LOC 1426Z 229DEG 38KT 3740 9585
HAIL...1.00IN
WIND...<50MPH
$$
PEARCE007
WWUS53 KICT 021431
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
931 AM CDT THU OCT 2 2014
KSC125-205-021440-
/O.CAN.KICT.SV.W.0264.000000T0000Z-141002T1445Z/
MONTGOMERY KS-WILSON KS-
931 AM CDT THU OCT 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WILSON AND NORTHERN
MONTGOMERY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3724 9597 3747 9596 3753 9565 3725 9558
3714 9586
TIME...MOT...LOC 1430Z 229DEG 38KT 3742 9580
$$
PEARCEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 7:04 AM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Oct 2, 7:04 AM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 704 AM CDT THU OCT 2 2014 ...UPDATED FOR 12Z AVIATION DISCUSSION... .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 319 AM CDT THU OCT 2 2014 CURRENT SURFACE OBSERVATIONS AND FINE LINE ON RADAR IMAGERY SHOW THE COLD FRONT PUSHING THROUGH BARTON...ELLSWORTH...AND LINCOLN COUNTIES ACROSS CENTRAL KANSAS. STARTING TO SEE SOME ELEVATED CONVECTION DEVELOP BEHIND THE FRONT...THIS CONVECTION SHOULD CONTINUE TO FILL IN ACROSS CENTRAL KANSAS THROUGHOUT THE MORNING HOURS AS UPPER LEVEL ENERGY APPROACHES FROM THE WEST. AS THIS ENERGY CONTINUES LIFTS INTO SOUTHWEST KANSAS FOR TODAY...THE MAIN CONCERN WILL BE THE POTENTIAL FOR STRONG-SEVERE STORMS THAT WILL LIKELY DEVELOP AHEAD OF THE COLD FRONT EAST OF THE FLINT HILLS THIS AFTERNOON. ONGOING CONVECTION ACROSS FAR SOUTHEAST KANSAS WILL CONTINUE INTO THE MORNING HOURS AS MOISTURE TRANSPORT CONTINUES AHEAD OF THE COLD FRONT. ANY LINGERING CLOUDS IN SOUTHEAST KANSAS MAY INHIBIT SURFACE HEATING AND FURTHER DESTABILIZATION...HOWEVER WITH STRONG FORCING ALONG THE COLD FRONT AND WEAK/MODERATE INSTABILITY ALREADY IN PLACE EXPECT STRONG-SEVERE STORMS TO REDEVELOP ALONG AND EAST OF THE FLINT HILLS DURING THE EARLY AFTERNOON HOURS. THE MAIN THREAT WILL INITIALLY BE LARGE HAIL WITH SURFACE BASED CAPE RANGING FROM 2000-3000J/KG AND DEEP LAYER SHEAR APPROACHING 40-50KTS. STRAIGHT LINE DAMAGING WINDS WILL BECOME THE MAIN THREAT ONCE THE DEEP LAYER SHEAR BECOMES ORIENTED PARALLEL TO FORCING ALONG THE COLD FRONT AND STORMS CONGEAL INTO A SQUALL LINE. THIS LINE OF STORMS WILL VACATE SOUTHEAST KANSAS THIS EVENING AND USHER IN COOLER AND DRIER AIR FOR FRIDAY AND THE WEEKEND. A SECOND COLD FRONT WILL PUSH THROUGH CENTRAL KANSAS ON FRIDAY AS AN AREA OF HIGH PRESSURE DROPS DOWN FROM THE NORTHERN ROCKIES. NORTHERLY WINDS WILL INCREASE THROUGHOUT FRIDAY AND COOLER AIR WILL SETTLE INTO CENTRAL KANSAS FRIDAY NIGHT. THE COMBINATION OF CLEAR SKIES AND LIGHT WINDS WILL LEAD TO TEMPERATURES DROPPING INTO THE MID 30S ACROSS CENTRAL KANSAS AND UPPER 30S ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. AREAS OF PATCHY FROST MAY DEVELOP...ESPECIALLY ACROSS CENTRAL KANSAS WHERE TEMPERATURES WILL BE COOLER. SATURDAY IS SHAPING UP TO BE A GORGEOUS FALL DAY WITH EASTERLY WINDS AND SEASONAL TEMPERATURES AS NORTHWEST FLOW CONTINUES ACROSS THE AREA. .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 319 AM CDT THU OCT 2 2014 NORTHWEST FLOW WILL CONTINUE ACROSS KANSAS THROUGH WEDNESDAY AS THE UPPER LEVEL WAVE BECOMES CUTOFF OVER THE GREAT LAKES. THE SURFACE RIDGE OF HIGH PRESSURE TRAVERSES CENTRAL AND EASTERN KANSAS SOUTHERLY FLOW WILL RETURN AND TEMPERATURES WILL SLOWLY WARM BACK UP INTO THE 80S BY EARLY NEXT WEEK. RITZMAN && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 703 AM CDT THU OCT 2 2014 WARM ADVECTION AND LOW LEVEL MOISTURE TRANSPORT CONTINUES TO LEAD TO PREFRONTAL SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF SE KS MAINLY TO THE EAST OF THE KCNU TAF SITE. EXPECT THIS AREA OF SHOWERS TO GRADUALLY SHIFT EAST OF THE AREA IN SW MO...SO WILL KEEP A VCSH FOR ANY LINGERING SHOWERS THIS MORNING. NEXT CONCERN WILL A STRONG COLD FRONT THAT IS CURRENTLY BISECTING THE FORECAST AREA...MAINLY LOCATED ALONG AND JUST WEST OF THE KS TURNPIKE. SEEING SOME TRANSIENT IFR CIGS ALONG THE LEADING EDGE OF THIS FRONT...THAT WILL AFFECT THE KHUT/KSLN TAF SITES FOR AN HOUR OR TWO BEFORE MOVING EAST. THE MAIN SHORTWAVE THAT IS HELPING PUSH THIS FRONT EAST-SOUTHEAST IS CURRENTLY MOVING ACROSS WRN KS. THIS IMPULSE WILL INCREASE LIFT UNDER THE RESIDENT COLD CORE LEADING TO ELEVATED POST FRONTAL SHOWERS AND SOME TSRA AFTER THE FRONT MOVES EAST ACROSS INITIALLY CENTRAL KS...NEAR THE KRSL/KSLN TAF SITES. THEN FURTHER EAST LATER THIS MORNING FOR THE KHUT/KICT TAFS AS WELL. THINK THIS SHRA ACTIVITY AND ASSOCIATED MVFR CIGS WILL LINGER ACROSS MOST OF THE FORECAST AREA UNTIL THE AFTERNOON HOURS. AS THE FRONT PUSHES EAST...THERE IS A SMALL CHANCE OF TSRA DEVELOPING ALONG THE FRONT OVER SE KS. BUT RAPID PROGRESSION OF FRONT THIS MORNING WILL KEEP THIS CHANCE FURTHER TO THE EAST OF THE FORECAST AREA...SO WILL GO WITH JUST SOME POST FRONTAL VCSH FOR KCNU FOR NOW. CLOUD COVER WILL CLEAR OUT RAPIDLY FROM WEST TO EAST THIS EVENING...AS COOLER/DRIER AIR MOVES ACROSS THE AREA. ANOTHER REINFORCING COLD FRONT WILL DROP SOUTH ACROSS THE FORECAST AREA AFTER 06Z/FRI...WHICH COULD LEAD TO SOME GUSTY NORTH WINDS. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 72 47 64 37 / 50 10 0 0 HUTCHINSON 68 46 64 36 / 50 10 10 0 NEWTON 70 46 63 36 / 50 10 10 0 ELDORADO 74 47 63 36 / 60 10 10 0 WINFIELD-KWLD 75 48 65 38 / 50 10 0 0 RUSSELL 65 43 61 35 / 60 10 10 0 GREAT BEND 65 44 62 36 / 60 10 10 0 SALINA 66 45 60 36 / 60 10 10 0 MCPHERSON 67 46 61 36 / 60 10 10 0 COFFEYVILLE 85 51 66 37 / 90 40 0 0 CHANUTE 82 50 63 35 / 90 40 10 0 IOLA 80 50 62 35 / 90 40 10 0 PARSONS-KPPF 84 50 64 36 / 90 40 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 2, 8:23 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 823 AM CDT THU OCT 2 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-031330- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 823 AM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TODAY...GENERALLY ALONG AND EAST OF INTERSTATE 135. THE THREAT WILL SHIFT GENERALLY ALONG AND EAST OF THE FLINT HILLS BY LATE MORNING...EXITING SOUTHEAST KANSAS BY MID TO LATE AFTERNOON. THE MAIN THREAT WILL BY LARGE HAIL UP TO PING PONG BALL SIZE THIS MORNING...TRANSITIONING TO A LARGE HAIL AND DAMAGING WIND THREAT BY LATE MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY GENERALLY EAST OF INTERSTATE 135. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP CDJ/ADK
In the hours before
Local storm report, Oct 2, 8:42 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
842 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HAIL 3 W ANDOVER 37.68N 97.20W
10/02/2014 E0.88 INCH SEDGWICK KS TRAINED SPOTTER
NICKEL SIZED HAIL NEAR GREENWHICH AND KELLOGG
&&
SGSLocal storm report, Oct 2, 8:44 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
844 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 AM HAIL 4 W ANDOVER 37.69N 97.21W
10/02/2014 E0.75 INCH SEDGWICK KS TRAINED SPOTTER
PENNY SIZED HAIL NEAR CENTRAL AND GREENWICH
&&
SGSLocal storm report, Oct 2, 8:47 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
847 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 AM HAIL 4 WSW ANDOVER 37.68N 97.21W
10/02/2014 E1.00 INCH SEDGWICK KS PUBLIC
QUARTER SIZE HAIL REPORTED NEAR KELLOGG AND GREENWICH
&&
SGSLocal storm report, Oct 2, 8:51 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
851 AM CDT THU OCT 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HAIL 6 ESE DOWNTOWN WICHITA 37.66N 97.24W
10/02/2014 E1.25 INCH SEDGWICK KS PUBLIC
DELAYED REPORT OF HALF DOLLAR SIZE HAIL REPORTED NEAR
HARRY AND ROCK
&&
SGSSpecial weather statement, Oct 2, 8:53 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 853 AM CDT THU OCT 2 2014 KSZ069-093-021430- BUTLER-COWLEY- 853 AM CDT THU OCT 2 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS... NORTH CENTRAL COWLEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 930 AM CDT * AT 852 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF ATLANTA...OR 16 MILES NORTHEAST OF WINFIELD...MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... LATHAM. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3767 9667 3754 9655 3738 9692 3747 9700 TIME...MOT...LOC 1353Z 236DEG 34KT 3749 9684 PEARCE
Special weather statement, Oct 2, 9:04 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 904 AM CDT THU OCT 2 2014 KSZ069-021430- BUTLER- 904 AM CDT THU OCT 2 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 930 AM CDT * AT 900 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR EL DORADO...MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... EL DORADO LAKE. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. && LAT...LON 3805 9670 3789 9653 3775 9687 3787 9700 TIME...MOT...LOC 1404Z 230DEG 30KT 3785 9683
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 7:14 PM CDT | Special Weather Statement | ICT | Labette | 31 min |
| Oct 1, 7:22 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 38 min |
| Oct 1, 7:24 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 51 min |
| Oct 1, 7:35 PM CDT | Special Weather Statement | ICT | Labette | 25 min |
| Oct 1, 8:00 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 30 min |
| Oct 1, 8:16 PM CDT | Special Weather Statement | ICT | Greenwood | 29 min |
| Oct 1, 8:28 PM CDT | Special Weather Statement | ICT | Allen | 32 min |
| Oct 2, 12:21 AM CDT | Special Weather Statement | ICT | Cowley | 39 min |
| Oct 2, 1:01 AM CDT | Special Weather Statement | ICT | Cowley | 44 min |
| Oct 2, 2:08 AM CDT | Special Weather Statement | ICT | Montgomery | 52 min |
| Oct 2, 2:32 AM CDT | Special Weather Statement | ICT | Neosho | 43 min |
| Oct 2, 4:44 AM CDT | Special Weather Statement | ICT | Labette | 46 min |
| Oct 2, 7:43 AM CDT | Special Weather Statement | ICT | Sedgwick, Sumner | 47 min |
| Oct 2, 7:47 AM CDT | Special Weather Statement | ICT | Cowley | 43 min |
| Oct 2, 8:11 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 34 min |
| Oct 2, 8:28 AM CDT | Special Weather Statement | ICT | Chautauqua | 47 min |
| Oct 2, 8:30 AM CDT | Special Weather Statement | ICT | Cowley | 30 min |
| Oct 2, 8:40 AM CDT | Special Weather Statement | ICT | Butler | 35 min |
| Oct 2, 8:46 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 29 min |
| Oct 2, 8:53 AM CDT | Special Weather Statement | ICT | Butler | 37 min |
| Oct 2, 9:04 AM CDT | Special Weather Statement | ICT | Butler | 26 min |
| Oct 2, 9:28 AM CDT | Special Weather Statement | ICT | Greenwood | 32 min |
| Oct 2, 9:36 AM CDT | Special Weather Statement | ICT | Wilson | 24 min |
| Oct 2, 10:06 AM CDT | Special Weather Statement | ICT | Neosho | 24 min |
| Oct 2, 1:37 PM CDT | Special Weather Statement | ICT | Labette, Neosho | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.